Men's health magazine may 2008

Common Questions and Answers about Men's health magazine may 2008

mens-health

Avatar m tn However, a neti pot flush may or may not reach the upper part of the sinuses. They are now widely available. ***BUT, before you try anything here, you should go to a doctor and have your problem checked out. You may have a problem that looks like a sinus infection, but is something else. The medical model works for most people, and if you have a severe sinus infection, it could spread to other parts of your head or body, and it would be a good idea to be on antibiotics.
Avatar n tn I first thought my cell phone may have started it since I have had it attached to my belt, on the vibrate status. I stopped doing this and still feel it. It is either a vibration or a sensation of filling up with liquid. No other symptoms are there. No pain in urination, no pain in sex, have been married for many years with one partner, and no urge to go to the bathroom. It happens randomly, and lasts for 3-6 seconds then goes away. It is irritating but not painful.
Avatar n tn I'm wondering if perhaps, you may be chronically dehydrated in recent weeks? Since water makes up a good portion of our body and fills out our skin, I'm wondering if this why your skin has suddenly become so drawn? Try keeping yourself very well hydrated (not overly as that can create some really bad problems in and of itself...perhaps, 8 oz per hour for a bit). Perhaps, something with electolytes in it like a sports drink (NO cafeine). Gatoraide or one of those might work.
Avatar n tn I am taking a probiotic and Colloidal Silver to see if it will help. Both of these items can be purchased through a health food store. I've been taking it now for about two weeks. My symptoms are slowly getting better but still feels uncomfortable. I'm wondering if my partner needs to be treated, could he be a carrier of this??
Avatar n tn 1. The health (standard skin health). 2. The function (urinoir dispenser, reproductive, pleasure). 3. The maintenance (standard health management according to the area's condition). 4. The aplication (serving the only husband is the safest to avoid STD, HIV, AIDS, & damage due to extreme use). Every nature creation, including in genetic factors, must have special aim. Nothing is 100% similar.
Avatar n tn But my endorcrinologist said that he believes i am Insulin Resistant, more blood tests will tell in a few weeks, and he may put me on Metformin... He did say it 'should' help with weight loss, i am stuck stuck stuck as of now... Please keep me posted on your progress! Good Luck!
Avatar n tn I help my dad deliver produce 2 times a week in the morning, and I am also a full time sales associate at Sears selling electronics (which I'm on my feet all day.) That may cause a little lower back pain, but it goes away when I'm not working. I have used a contour pillow, slept in all different kinds of positions (back and both sides), I always sleep with a full body pillow, and nothing has seemed to help. I would appreciate any suggestions, thanks!
Avatar n tn MY THROAT FEELS DRY AND IT ALWAYS HAPPENS AT NIGHT DURING SLEEP, THAT TICKLE AND THE COUGH STARTS ALL BY ITSELF AND I FEEL LIKE I MAY BE FOUND DEAD ON THE FLOOR. IT TAKES ALL I HAVE TO START TRYING TO BREATHE THROUGH MY NOSE, I GET RED FACED, FACE WET WITH TEARS, IT IS THE MOST AWFUL FEELING. GOING TO DOCTOR ON MONDAY, SEE IF THAT HELPS. I COUGH ALL THE TIME BUT THESE EVENTS AT NIGHT ARE SO VERY SCARY. I JUST CAN'T GET AIR, LAST NIGHT I HAD A HARD TIME EVEN GETTING AIR INTO MY NOSE.
Avatar n tn Oops! I forgot to mention that I do have a friend that took Topamax for migraines. She said it helped her immensely, but she did lose weight with it. I don't think she had any of the bad side effects, but I am not for sure.
Avatar f tn BP sounds like exactly what it is. I have cervical root compression and arthritis and that may be the underlying cause, but it was probably triggered by the sunlight damaging the nerves. If Gabapentin helps, then I guess it's almost certainly nerve-related. I put an ice pack on tonight after reading these posts and it's the only thing that's helped so far. I'm loathe to go to a dermatologist as it doesn't sound as if they can suggest much........
Avatar n tn any instructions for follow-up? did you get any meds? Seriously think about going to a naturopath for extra health support, get someone to call and drive you there. Also, go see your medical doctor if you feel that you have worsened. I got the flu shots on Nov 5th and there have been days that I felt that I went "backwards" and then I would improve again. Look at our original forum (Tingling after Swine Flu Vaccine) where there are over 150 comments for more feedback and suggestions.
Avatar n tn For instance microcalcifications that are more scattered are probably due to a benign (non-cancerous) cause, a “cluster” of microcalcifications may increase concern that there may be an underlying tumor. There may or may not be any 'lesion' visible on mammography. However, if the microcalcificantions appear suspicious, further investigation, such as a biopsy, is usually recommended. A BIRAD category 4 means that there is a suspicious abnormality.
Avatar n tn If you have trouble stopping on your own, you may actually need some outside help such as from a counselor, an internet support group, or an understanding family member. You are not alone in this.
280700 tn?1210287416 I'm still waiting to find out if it worked for me this first round. I was on 50mn days 3-7. Then I took Estradiol (estrogen) days 8-12, and progesterone suppositories day 17 on. I'm on CD 28 today. I had a trigger shot on CD 15 and I'm not supposed to test until day 30. But, I started testing to see when the trigger was out of my system (I'd get a negative test when the hcg from the trigger was gone). But, I havent gotten a negative yet!
Avatar n tn I had my first IUI on February 1, 2008 and I get to test at home this Saturday. I really have had no symptoms at all, and I'm setting myself up for a negative result. After trying for so long with no success, it's difficult to put all of your hopes on the line...again and again.